Title: Geometric determination of selberg-evans sums
Authors: Denef, Jan ×
Loeser, F #
Issue Date: 1994
Publisher: Gauthier-villars
Series Title: Bulletin de la societe mathematique de france vol:122 issue:4 pages:533-551
Abstract: In this paper we compute the determinant of the Frobenius acting on the invariant part of the cohomology of a Kummer sheaf defined on the complement of an hyperplane arrangement invariant under the action of the symmetric group in Selberg-Evans type situations. We obtain as a special case a cohomological proof of a conjecture of Evans for generic characters.
ISSN: 0037-9484
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science